MathSciNet Relay Station
MathSciNet bibliographic data
MR1909425 92C10 (74F20 74L15)
Ambrosi, D.; Preziosi, L. On the closure of mass balance models for tumor growth. Math. Models Methods Appl. Sci. 12 (2002), no. 5, 737–754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement